Cryptanalysis and improvement in a chaotic image cipher using two-round permutation and diffusion

Li, Ming, Lu, Dandan, Xiang, Yong, Zhang, Yushu and Ren, Hua 2019, Cryptanalysis and improvement in a chaotic image cipher using two-round permutation and diffusion, Nonlinear dynamics, vol. 96, no. 1, pp. 31-47, doi: 10.1007/s11071-019-04771-7.

Attached Files
Name Description MIMEType Size Downloads

Title Cryptanalysis and improvement in a chaotic image cipher using two-round permutation and diffusion
Author(s) Li, Ming
Lu, Dandan
Xiang, YongORCID iD for Xiang, Yong orcid.org/0000-0003-3545-7863
Zhang, YushuORCID iD for Zhang, Yushu orcid.org/0000-0001-8183-8435
Ren, Hua
Journal name Nonlinear dynamics
Volume number 96
Issue number 1
Start page 31
End page 47
Total pages 17
Publisher Springer
Place of publication Dordrecht, The Netherlands
Publication date 2019-04
ISSN 0924-090X
1573-269X
Keyword(s) Chaos
Cryptanalysis
Chosen-plaintext attack
Image encryption
Permutation and diffusion
Language eng
DOI 10.1007/s11071-019-04771-7
Indigenous content off
Field of Research 01 Mathematical Sciences
09 Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2019, Springer Nature B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30118876

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 88 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Fri, 22 Feb 2019, 08:38:52 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.